Medication for Fever and pain relief.
PANADOL ActiFast Caplets -10s
PANADOL ActiFast Caplets -20s Absorbed twice as FAST to relieve pain. It contains 500mg Paracetamol and 173mg sodium
PANADOL Extra 12 Tablets
PANADOL Regular 150 Tablets - Paracetamol 500mg /Tablet Panadol Tablets provide fast, effective temporary relief from pain and discomfort.
Panadol Regular 30 tablets
Taisho Counterpain Analgesic Balm 30g Relieves Muscular Aches and Pain Provides soothing relief for aches and pains due to: Overexertion, backaches, stiffness, joint pain, arthritis, sprains.
Uphamol 650 - 20 Tablets Family Pack.